# SDR SWIA200922269

- Difficulty date: August 2, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 18,512 hours, 15,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT IN CEILING INOP.  (FLT 6484)  RELAMPED EMERGENCY LIGHT.
